# SDR 2001F00697

- Difficulty date: August 22, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N485EC
- Make and model: Bolkms BO105S
- Aircraft serial: S754
- Engine: Allsn 250C20B
- System (JASC): 7320 · Fuel Controlling System
- Part: Actuator
- Part number: 1564T1005
- Part serial: 1477
- Condition: Intermittent
- Location: Fuel Control
- Part time: 322 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THROTTLE TRIM LINK ACTUATOR, OPERATES INTERMITTENTLY.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (M)
